# SDR ABXA20240727144

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,287 hours, 48,157 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Flight Dir
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT THE FO FLIGHT DIRECTOR CHANGED TO A TO/HDG MODE.PERFORMED RESETS AND WENT TO CORRECT TO/TO MODE .ON CLIMB OUT CAPTS AND FOS ADI'S WENT BLANK. A/C RETURNED TO FIELD AND LANDED WHEN RETURED TO GATE MTX GROUND A/C . AND DEFERRED THE THUST MANAGEMENT SYS +> FOR DEPATURE IAW MEL -ABX-22-30-1 . AND RETURNED A/C TO SERVICE .A/C DEPARTED .
